Ask an expert
Question

18 Apr 2006

Allergy- antibiotics
Hi there I had really bad experiences with these antibiotics:
Zinnat, Ciprobay, Adco-metronida, Adco-Eryth. I had heart palpatations, Very sore and cramped muscles and a rash that looked like I had blood under my skin on my legs. Please advise which groups of antibiotics I am allergic to and whichs ones I can try the next time I need antibiotics.
Answer 409 views
Expert
Pharmacist
pharmacist

01 Jan 0001

From the ones you've mentioned you may be allergic to Cephalosporins, erythromycin and possibly other macrolides, quinolones although your allery may not be every drug in the mentioned groups.
The antibiotics you'll need next will be determined by your next infection. Tell your doctor that you've shown reactions to these classes. There are some other groups which can be tried, but as I said - Your infection will determine the anbibiotic needed.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19293 votes
Vote